# SDR 2002F00146

- Difficulty date: January 15, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal Block
- Part number: 100866103
- Part serial: OCS710
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

DURING OPERATIONAL CHECK FOR MACH DISCREPANCY, FIRE WAS NOTICED AT LUMINAIRE TERMINAL BLOCK ABOVE SEATS 17 AND 18G.  POWER WAS SECURED AND NO OTHER DAMAGE VISIBLE.  MAINTENANCE REMOVED AND REPLACED LUMINAIRE AND LUMINAIRE TERMINAL BLOCK ABOVE SEATS 17 AND 18G IAW MM 33-21-04.  AIRCRAFT RETURNED TO SERVICE.  (M)
